MathSciNet Relay Station
MathSciNet bibliographic data
MR1066400 57Q45 (57N10 57N13)
Ruberman, Daniel Seifert surfaces of knots in $S\sp 4$. Pacific J. Math. 145 (1990), no. 1, 97–116.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement